# SDR ABXA9701730

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, EMERGENCY LIGHTS FLICKERED, WENT OUT AND THEN CAME BACK ON.  REPLACED EMERGENCY LIGHTS BATTERY PACK.
